# SDR CA090126008

- Difficulty date: December 16, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna T337E
- Aircraft time: 3,649 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sump
- Part number: 14260148
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ANNUAL INSPECTION, FOUND THE RT WING SUMP TO HAVE CORROSION PIN HOLES IN BOTTOM, REMOVED, REPAIRED AND REINSTALLED SUMP.
